# SDR AU000772

- Difficulty date: August 26, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ100
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272020
- Condition: Faulty
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) HF TRANSCEIVER CAUSES FIRE BELL TO RING WHEN TRANSMITTER KEYED. TRANSCEIVER HAD BEEN FITTED FOLLOWING REPAIR.
